# SDR CA000706007

- Difficulty date: June 13, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,559 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 1271002
- Condition: Failed
- Location: Lt Spoiler
- Part time: 25,501 hours, 25,501 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LT ROLL SPOILER SLOW TO FULLY EXTEND ON LANDING. LT OUTBOARD ROLL SPOILER ACTUATOR REPLACED AND AIRCRAFT RETURNED TO SERVICE.
